Forum Replies Created
I don’t but wanted to say you aren’t the only one to have problems. I will keep trying.
Thanks Everyone!January 3, 2012 at 12:14 am in reply to: Who has neck pain with pain at the bottom back of their heads that radiates down to their shoulders? #1636
Hi y’all. Sorry it took me so long to stop in again. I wanted to let you know that we had a new mattress delivered, and my neck now feels fine. Soooo… I would conclude that this not one of my problems. I hope everyone can find some relief as simply as this. : ), even if it is not in this area.
thank you for the nail link!
and yes, I also have high cholesterol despite NOT having a high cholesterol diet…
me thinks I really ought to try anti histamines…
(might maybe at least ‘cure’ me of my seemingly-allergic-to- sudden- temperature- drop sneezing fits and 10mins of ‘having a cold’ symptoms)
Bearcat… my husband, who will eat every high fat, sugar loaded food he can find, has very good cholesterol levels. I, on the other hand, just do not tolerate these foods well and have the Cholesterol problem. uuggghhh!!
Do try the antihistamines. That is where I started. At one time, I could tolerate only a very narrow range of temperature. Too cold or too hot made me symptomatic. Much better now!October 9, 2011 at 3:27 pm in reply to: Who has neck pain with pain at the bottom back of their heads that radiates down to their shoulders? #1522
Yes, I have POTS.
Hi Marie… maybe we both should give it a try. I’m willing, although it may be several days before I can get to town. We live in the boonies! : )
I will let you know, Dr D. Thanks for the suggestion.October 5, 2011 at 11:32 pm in reply to: Who has neck pain with pain at the bottom back of their heads that radiates down to their shoulders? #1513
Hi Dr D… does having it only on one side count? It is the left side for me, and sometimes that muscle (or muscles?) will absolutely lock up on me… and man is it painful!!
Hi… I have vascular damage and actually have 5 stents total. One spot has a double because it blocked again. It is now blocked once again. The others are clear and doing well. Dr said the damage was from a Virus. I accepted this for a time, but since I have learned a bit more about my physical problems, I am not sure.
I took Plavix for 9 months following my first stent, but would have periodic problems. The Dr wanted me to stay on it for at least a year, but I just could not tolerate it any longer. When I had my next stent, he wanted me to try Plavix again. I made it about 3 days, and woke one morning itching internally… throat, eyes, nose, etc. I had to stop.
I had to take one of the older meds, but can’t remember which one! It has been a couple of years since my last stent. I do remember I had to have my liver functioning tested ever so often. I actually felt better on this med.
Hi… I don’t have stents for the same reason you do, but I do have stents and was on Plavix. I believe Plavix not only increases Mast Cell numbers, but causes them to degranulate. This belief is based on my reaction to Pavix (ie itching and nausea) and what little information I have found on the Internet. You may want to read the article at this link:
I found out I have this just a few days ago when I picked up some records! Apparently no one thought to tell me. 🙁 I would love to hear anything you can share.
Since both Alpha and Beta Tryptase are products of Mast Cells, I think it would be a good bet that a stabilizer would treat both… not to mention all the other mediators a Mast Cell releases.
There is a physician in SC that thinks the same as the geneticist. I’m not sold on that at this point, but perhaps. And yes, it would be a kick in the pants since I have treated for POTS for eons, it seems.
Oh by the way.. it is my understanding that the Mast Cell problem is only found in a subset of POTS.
Dr D,,, yes, I am medicating for Mast Cell Disease even though I do not have firm diagnosis as yet. I started on antihistamines when I read the paper done at Vanderbilt which reported on the coexistence of a Mast Cell Disease with POTS. Since the antihistamines helped, that encouraged me to look deeper…. thank goodness!
How are you doing with the Gastocrom? It made me nauseous in the beginning, so had to take an H2 blocker before I took the Gastrocrom.
Dr. Clair Francomano.. I have heard that name before. I may have to see what I can do about an appointment with her. The Rheumy I saw a few weeks ago said I did not have the Vascular type, but I don’t know how much…If anything…he knowsd about EDS.
Sending my best to you and your children. The stuff can be so difficult to deal with.
Dr D… so how has the Chillow worked out? I haven’t tried it. Is it something I need to add to my list?
Gotta clarify something… 45% of Caucasians are Alpha Tryptase deficient.
Hi Mary… Thanks! I am aware that high Tryptase is an indicator of Mastocytosis, and am trying to pin down a diagnosis. I just not have ran across anyone else who has both???? Beginning to feel alone here.
Are you of Melungeon heritage? I probably am as well and have done a bit of reading about it. With my high Tryptase finding, I am beginning to wonder if some of the medical problems mentioned are related to Mast Cell Disease.
Dr D… what I have learned is that even if one has a high Tryptase level, it is still hard to get a diagnosis pinned down! Hopefully, thing will improve in this area. Good luck with the Gastrocrom. I have been taking it since last December, and have found it helps with Orthostatic Intolerance, something I really appreciate.